Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? ed_uk

Posted by SLS on August 14, 2005, at 14:37:56

In reply to Re: Keppra (levetiracetam) for bipolar disorder? SLS, posted by ed_uk on August 14, 2005, at 9:37:21

> Hi Scott,
>
> >Because I have discontinued both Trileptal and Lamictal, I am deteriorating rather quickly.
>
> I was worried because you weren't posting. Perhaps you could restard Lamictal? I don't think you were having any major side effects from Lamictal, were you?
>
> ~Ed


It probably makes sense for me to return to Lamictal. I dropped it in favor of Trileptal, hoping that the eczematous eruptions were the result of the two drugs in combination. Lamictal alone does produce a mild form of these skin lesions. Unfortunately, it turned out that Trileptal was the culprit and not the Lamictal. Nothing is ever easy, you know? Damned drugs.

I will probably restart the Lamictal this evening. My intention is to begin at 75mg and move up to 150mg if necessary. Generally, it is recommended that one use the same titration schedule to restart Lamictal as to begin taking it for the first time once a period of non-use has exceeded a week. There have been times when I purposely maintained a dosage of 50mg just to avoid a restart titration once I made a decision to continue treatment at 300mg.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:538236
URL: http://www.dr-bob.org/babble/20050811/msgs/541573.html